Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 10:13:37 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620614
  • Total Topics: 46759
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: GASES  (Read 2952 times)

0 Members and 1 Guest are viewing this topic.

Offline COSIMO

  • Member
  • Posts: 8
GASES
« on: July 20, 2007, 08:06:43 AM »
HELLO, I STARTED HAVING GASES A MONTH AGO. I AM ALMOST ALL DAY FARTING, SORRY!  I CHANGED MY DIET A MONTH AGO BECAUSE IīM SPENDING THE SUMMER IN A PLACE WHERE WE EAT SOME THINGS I DIDNīT HAVE IN MY DIET BEFORE LIKE QUINOA, MILLET, SPELT, WHOLE WHEAT, MUESLI,...  I DONīT KNOW IF THE ORIGINS OF THE GASES IS THIS KIND OF FOOD OR IF IT CAN BE BECAUSE OF MY TREATMENT, I TAKE TRIZIVIR BUT I HAVE BEEN TAKING IT FOR A LOT OF YEARS NOW...  SO... DO I HAVE TO WORRY? WHAT CAN I DO TO STOP THESE GASES...

THANK YOU VERY MUCH

LOTS OF LOVE

NAMASTE

Offline Peaches15

  • Member
  • Posts: 4
Re: GASES
« Reply #1 on: September 22, 2007, 09:57:24 PM »
All of those things you listed are exactly what my doctor told me to STOP eating in order to help my stomach.  We found out that I have a wheat allergy (I believe it's a side effect of the medicine and genetics) among other allergies.  When I do give into the temptation to eat wheat (major pasta lover) like tonight, I find that no one should be around me.  In my opinion it sounds like it's your diet that may be upsetting your digestive system.

Offline redhotmuslbear

  • Member
  • Posts: 605
  • A genuine certified freak of nature, and a hot one
Re: GASES
« Reply #2 on: September 24, 2007, 01:16:50 PM »
In my experience, gas is simply a sign of too many undigested carbohydrates getting to the bacteria in my intestines who gobble up carbs and spew noxious fumes.  Part of what you're experiencing could be from your bodies' inability to throughly break down the grains, while part could be from unwelcome organisms down there having a field day on your gut and spewing gas.  While you're back to eating a more familiar diet, getting some active yogurt culture down might help immensely, too.
"The real problem is not whether machines think but whether men do." - BF Skinner
12-31-09   222wks VL  2430 CD4 690 (37%)
09-30-09   208wks VL  2050  CD4 925 (42%)
06-25-08   143wks VL  1359  CD4 668 (32%)  CD8 885
02-11-08   123wks off meds:  VL 1364 CD4 892(40%/0.99 ratio)
10-19-07   112wks off meds:   VL 292  CD4 857(37%/0.85 ratio)

One copy of delta-32 for f*****d up CCR5 receptors, and an HLA B44+ allele for "CD8-mediated immunity"... beteer than winning Powerball, almost!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.